# SDR YV3R2023061400569

- Difficulty date: May 18, 2023
- Submitted: June 14, 2023
- Operation: General aviation
- Aircraft: N938SH
- Make and model: Robsin R22BETAII
- Aircraft serial: 3915
- Aircraft time: 6,690 hours
- Engine: Lyc O360J2A
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: A0511
- Part serial: 7303
- Condition: Defective
- Part time: 92 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: A051-1 STOPS AND STARTS WHEN UNDER LOW COMPRESSION.
